# SDR 97UAL900550

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Prox Switch
- Part number: 8085772
- Condition: Sticking
- Location: Rt Pack
- Component: Hamilton Sta, 8102042
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS, LOUD AIR NOISE IN RIGHT SIDE OF CABIN ROW 15.  AIR SYNOPTIC SHOWS RIGHT PACK WITH NO FLOW.  RIGHT DUCT PRESSURE NORMAL.  AIRCRAFT RETURN TO ORD (ORD-LHR).  *S/D*  SUSPECT NO FLOW INDICATION ON SYNOPTIC PAGE RESULT OF STICKING FLOW CONTROL VALVE (PN 810204-2) PROXIMITY SWITCH (PN 808577-2).  ALSO, REPLACED CABIN TEMPERATURE CONTROLLER PRECAUTIONARY.
